# SDR UPS02238920

- Difficulty date: July 29, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N919UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, EMERGENCY LIGHT WEAK AT L1 DOOR.  REPLACED BATTERIES, OPS CHECK GOOD.
